# SDR AALA201903069005

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 26,524 hours, 10,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 JUMPSEAT FLASHLIGHT WOULD NOT TEST.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY IAW MM 256400.
